# SDR SWAA2025011677250

- Difficulty date: December 13, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRAILING EDGE DEFLECTION CONTROL RIB AT RT WING 2024-763270<[01] ON STEP 6: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 14 APR 25;[02] PERFORMED PERMANENT REPAIR ON TRAILING EDGE DEFLECTION CONTROL RIB AT RT WING IAW SRM B737-800 57-51-02-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON TRAILING EDGE DEFLECTION CONTROL RIB AT RT WING IAW SRM B737-800 57-51-02-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW.
